MathSciNet Relay Station
MathSciNet bibliographic data
MR1510727 Contributed Item
Bianchi, Luigi; Sui gruppi di sostituzioni lineari con coefficienti appartenenti a corpi quadratici immaginarî. (Italian) Math. Ann. 40 (1892), no. 3, 332–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement